Sale - 44%

Vicks DayQuil Cold & Flu Acetaminophen 16 LiquiCaps Buy one Get One Free (Short Expiry 04/22)

1,800.00

Vicks DayQuil Severe Cold & Flu LiquiCaps – Maximum symptom fighting ingredients to relieve your worst cold symptoms.

Availability: 5 in stock

SKU: 323900039513-1 Categories: , , , , , ,
Vicks DayQuil Severe Cold & Flu LiquiCaps – Maximum symptom fighting ingredients to relieve your worst cold symptoms.

Composition:

(in each LiquiCap) Acetaminophen 325mg per pill (Pain Reliever/Fever Reducer) Dextromethorphan HBr 10 mg (Cough Suppressant) Guaifenesin 200 mg (Expectorant) Phenylephrine HCl 5 mg (Nasal Decongestant)

Directions: 

  • Take only as directed
  • Do not exceed 8 LiquiCaps per 24 hours

 

Manufactured by USA

Reviews

There are no reviews yet.

Be the first to review “Vicks DayQuil Cold & Flu Acetaminophen 16 LiquiCaps Buy one Get One Free (Short Expiry 04/22)”

Your email address will not be published.

Shopping Cart
All search results